It's best to consult with a doctor for medication interactions, or contact a local pharmacist, Walgreens & CVS pharmacy is open 24 hours, if you have one in your area. You can also call the poison control center, whom can assist you with medication interaction.
I use drugdigest.com for such things. I checked for you and alcohol had 2 well-documented interactions. Worth checking out - and also the pharmacist will usually question the doctors if something like that comes up.
(Experience talking here). Before taking any new medication, it is so important to check interactions with other meds, food and alcohol (which can be found in cough syrups!) I'm allergic to Morphine and there were Morphine dirivitives in one pain medicine that got past the doctor AND the pharmacist, so you really need to trust your gut. If you're questioning it...that's your gut talking.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.